hi i had my left ovary and tube removed jan 2006 my body went into shock 2 weeks later i ended up with panic attacks and depression along with agoraphobia i was so scared of being home alone i cried allmost all the time i even called 911 thinking i was dieing well 2 mos later i got my first period and id skip for 2 months then have 1 and the same till sept thats the last one i had but my breasts hurt and are very sore and are very bothersome i go to a gp and he says its nothing im due for my yrly exam feb 9th and i have ask him to check my hormones but he says he sees no reason to do so theres my gyn and he checks for hormone levels and everything for something like this should i see a gyn .cause i would like to know what my hormone levels are i dont have any menopause symtons alls i have is panic and aniety but im now taking zoloft i was on effexor for 7 mos and they didnt help at all and onemore thing will my hormones come back to normal by taking the zoloft for awhile or will i have to take them the rest of my life?
any advice would be helpfull.
A. It sounds like you are having a difficult time. Depending on your hormonal levels at the time of your surgery in January 2006, that could have thrown your body into perimenopause and then your body got used to the lower hormone levels and your remaining ovary began to produce more hormones, which often happens. Now it seems the remaining ovary is producing less hormones and that is why you are having less regular periods and tender breasts.
The best way to find out is to measure your hormones such as FSH, LH, estradiol and progesterone. Sometimes low estrogen, especially if it happens abruptly after the removal of an ovary, can cause anxiety and in particular, heart palpitations that can make a person feel anxious. Talk with your gyn about possibly trying a course of estrogen and progesterone if it is a reasonable consideration for you. Trying a low dose might be all that is needed and you will know for sure in a month or so. As for the Zoloft, it will not make your hormones come back to normal. It doesn
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.